Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sinus infection, pus on throat, sore vagina, urination difficulty with cloudy discharge and brown mucus. What could be wrong?

I got a sinus infection i had a steroid shot followed by antibiotic. I did not take all of my medicine and the following week i had pus on my throat which was tested and was not strep . Now i am taking azithromycin and i am on my third day i feel no better and i think i have a UTI . I am not sure though. My vagina is sore and it hurts to pee unless i drink a lot of water. My pee had a cloudy discharge in it? I also just had a bloody brown mucus looking substance? I am not sure what that is. It didn t start till after i started getting the throat thing. what is wrong with me?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
thanks for posting ur problem,
you are having throat infection which is not responding ti antibiotic.
go for throat swab culture,
chang antibiotic accordingly,
also u have developed vaginitis,
get gynaec check up.
u will be perfectly alright.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor